Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On circularly-polarized nonlinear electromagnetic waves


Author: M. M. Carroll
Journal: Quart. Appl. Math. 25 (1967), 319-323
DOI: https://doi.org/10.1090/qam/99887
MathSciNet review: QAM99887
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: An exact solution of the nonlinear electromagnetic equations for a conservative nondispersive isotropic centro-symmetric dielectric is obtained, which has an especially simple form, i.e., a harmonic, circularly-polarized plane progressive wave. The normal incidence of such a wave at a plane interface is considered and also the propagation of such waves in a transversely isotropic, uniformly magnetized material.


References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. II, Interscience, New York, 1962 MR 0065391
  • [2] L. J. F. Broer, Physics Letters 4, 65 (1963) MR 0152263
  • [3] N. Bloembergen, Nonlinear optics, W. A. Benjamin Inc., New York, 1965 MR 0193880
  • [4] A. C. Pipkin and R. S. Rivlin, J. Math. Phys. 1, 542 (1960) MR 0116657
  • [5] M. M. Carroll and R. S. Rivlin, Quart. Appl. Math. 23, 365 (1966)


Additional Information

DOI: https://doi.org/10.1090/qam/99887
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society